Discussions By Condition: Nerve conditions

Cold/Hot Feet - B12 Deficiency?

Posted In: Nerve conditions 0 Replies
  • Posted By: Anonymous
  • August 19, 2008
  • 04:44 PM

I was on Inderal 160mg for almost 20 years (age 30-50) due to headaches. One day while standing at the kitchen table my feet suddenly felt like I was standing barefoot on a frozen lake. Not only were they cold, the HURT! Naturally I was very concerned with this and went to see my doctor the next day. Since Inderal was the only medication I was taking I just assumed it was the cause. Side effects state the possibility of cold hands and feet. I immediately made my doctor "wean" me off the Inderal. I then went through nine different "specialists" for testing of all sorts. None came up with anything that could cause my condition. Finally the last one said that "the practice of medicine was just that, practice".:confused::confused: So, for the past eight years I've just learned to live with the pain. It's not constant, comes and goes, cold and then hot but very annoying. While at my current PA's office the other day we got into a discussion about my foot problem (I had never told him about this). He asked if I had ever had my B12 levels checked? Told him no so he set up the blood test immediately. Had the blood drawn yesterday so we'll see what the results are. In reading about B12 deficiencies (sp?) I found that people who have had a colon re-section (I have), tinnitus, and other issues are found to be B12 deficient. Could this possibly be true? Man, if getting a shot of B12 could fix these two very annoying problems my health issues are OVER............


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?